MAUDE Adverse Event Report: RESPIRONICS, INC. SYSTEM ONE REMSTAR; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. SYSTEM ONE REMSTAR; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1056209
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Cancer (3262)
Date of Event 10/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging cancer.Medical intervention was not specified.The device has not yet been returned to the manufacturer for evaluation.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.

Brand Name
SYSTEM ONE REMSTAR
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18670948
Report Number2518422-2024-06322
Device Sequence Number8063758
Product Code BZD
UDI-Device Identifier00606959004108
UDI-Public00606959004108
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1056209
Device Catalogue Number1056209
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/26/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown